MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER PLASTIC APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER PLASTIC APPLICATOR TAMPON
Model Number SUPER
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer was unable to find string when removing tampon.When she was able to remove it she noticed that tampon was inserted into the applicator upside down.

Brand Name
SEVENTH GENERATION
Common Device Name
SUPER PLASTIC APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra?e 30
d-02692
grosspostwitz,
GM 
MDR Report Key10214770
Report Number1648563-2020-00003
Device Sequence Number11330952
Product Code HEB
UDI-Device Identifier10732913447999
UDI-Public10732913447999
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2020
Report Date (Section F) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer06/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight54